Some Results in $LA**$-semigroups

Main Article Content

Chadarat Tapan
Pairote Yiarayong

Abstract

In this paper, the notions of variant elements in left almost semigroups are investigated. Moreover, we prove that the following conditions are equivalent.


       1. gif.latex?a\in\mathcal{R}(S),


        2. gif.latex?(S*a)*b=S*b  for any element gif.latex?b of an gif.latex?\mathcal{LA}^{**}-semigroup gif.latex?S.

Downloads

Download data is not yet available.

Article Details

How to Cite
Tapan, C., & Yiarayong, P. (2020). Some Results in $LA**$-semigroups. Mathematical Journal by The Mathematical Association of Thailand Under The Patronage of His Majesty The King, 65(702), 45–56. Retrieved from https://ph02.tci-thaijo.org/index.php/MJMATh/article/view/228153
Section
Research Article

References

Abdullah, S., Aslam, S. and Amin, N. (2014). LA-semigroup characterized by the properties of interval valued -fuzzy ideal. J. Appl. Math. & Informatics, 32 (3-4), p. 405 - 426.

Aslam, M., Abdullah, S. and Masoo, M. (2012). Bipolar fuzzy Ideals in LA-semigroups. World Applied Sciences Journal, 17 (12), p. 1769 - 1782.

Boinovic, M., Protic, P.V. and Stevanovic, N. (2008). Kernel normal system of inverse AG**-groupoids. Quasigroups and Related Systems, 17, p. 1 – 8.

Chinram, R. and Yonthanthum, W. (2019). On the regularity-preserving elements in regular ordered semigroups. International Journal of Mathematics and Computer Science, 14 (3), p. 729 – 736.

Dudek, W.A. and Gigon, R.S. (2013). Completely inverse AG**-groupoids. Semigroup Forum, 87, p. 201 – 229.

Faisal, Yaqoob, N. and Saeid, A.B. (2012). Some results in bipolar-valued fuzzy

ordered AG-groupoids. Discussiones Mathematica General Algebra and Applications, 32, p. 55 – 76.

Kazim, M. A. and Naseerudin, M. (1972). On almost-semigroup. Aligarh Bull. Math., 2, p. 1 - 7.

Khan, A., Faisal, Khan, W. and Yaqoob, N. (2013). Ordered LA-semigroups in terms of interval valued fuzzy ideals. Journal of Advanced Research in Pure Mathematics, 5 (1), p. 100 – 117.

Khan, M., Shum, K.P. and Iqbal, M.F. (2014). On minimal ideals of AG**-groupoids. Southeast Asian Bulletin of Mathematics, 38, 389 - 399.

Khan, W., Yousafzai, F. and Hila, K. (2018). Congruences and decompositions of AG**-groupoids. Miskolc Mathematical Notes, 19 (2), p. 931 - 944.

Khan, W., Yousafzai, F. and Khan, M. (2016). On generalized ideals of left almost semigroups. European Journal of Pure and Applied Mathematics, 9 (3), p. 277 - 291.

Mushtaq, Q. and Yusuf, S.M. (1979). On locally associative LA-semigroups. J. Nat. Sci. Math., 19, p. 57 - 62.

Protic, P.V. and Boinovic, M. (1995). Some congruences on an AG**-groupoid. Filomat, 9, p. 879 - 886.

Yaqoob, N. (2012). Bipolar-valued fuzzy ideals in LA-semigroups. Journal of Advanced Studies in Topology, 3 (1), p. 60 - 71.

Yaqoob, N. (2013). Interval valued intuitionistic fuzzy ideals of regular LA-semigroups. Thai Journal of Mathematics, 11 (3), p. 683 – 695.

Yaqoob, N., Chinram, R. and Ghareeb, A. (2013). Left almost semigroups characterized by their interval valued fuzzy ideals. Afr. Mat., 24, p. 231 - 245.